Observation of Drug-Induced Liver Damage Caused by Chemotherapy of Pulmonary Tuberculosis and Analysis of Its Nursing Effect

  • Jiajia Bu
Keywords: Pulmonary Tuberculosis Chemotherapy Drugs, Liver Injury, Nursing Effect

Abstract

To study and analyse the nursing of drug-induced liver damage of pulmonary tuberculosis. From September
2018 to September 2019, a total of 70 patients with liver injury caused by the use of tuberculosis chemotherapy
drugs in our hospital were selected as the study objects to observe the clinical situation of the patients and
provide relevant nursing for the patients. The use of antituberculous chemotherapy drugs will damage the liver
of some patients, in which the patients with mild illness can continue to use drugs, and the patients with severe
illness need to reduce or stop taking drugs, and at the same time, treat them. It is very important to understand
the factors of liver injury caused by chemotherapy drugs of pulmonary tuberculosis, and to prevent and nurse
the patients.

Published
2020-04-01